| Catalog Number |
2300E-0500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the smartsite¿ bag spike, priming volume 0.5 ml damaged, breaking.2 of 2 related files.The following information was provided by the initial reporter: some are also breaking.
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Followup mdr submission for device evaluation: no product or photo was returned by the customer.The customer complaint that there was leakage could not be verified due to the product not being returned for failure investigation.A device history record review for model 2300e-0500 lot number 23065151 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 24jun2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information it was reported that the smartsite¿ bag spike, priming volume 0.5 ml damaged, breaking.2 of 2 related files.The following information was provided by the initial reporter: some are also breaking.